A CASCADE MODEL AND SCALING VIOLATIONS IN DEEP INELASTIC STRUCTURE FUNCTIONS


Firat-Acar F. G. , Hacinliyan A.

FRACTALS-COMPLEX GEOMETRY PATTERNS AND SCALING IN NATURE AND SOCIETY, vol.2, no.4, pp.547-552, 1994 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 4
  • Publication Date: 1994
  • Doi Number: 10.1142/s0218348x94000764
  • Title of Journal : FRACTALS-COMPLEX GEOMETRY PATTERNS AND SCALING IN NATURE AND SOCIETY
  • Page Numbers: pp.547-552

Abstract

A cascade model, using a splitting function based on a generalized Verhulst map, is introduced. It is demonstrated that phenomenological observations connected with scaling and departures from it in deep inelastic scattering can be explained by this simple model.